# SDR FDEA201502050442

- Difficulty date: February 5, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 556 hours, 23,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 657N43171
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, DURING REMOVAL OF STRAP AT BS 580 LBL 45 FOUND WEB TO BE CRACKED.  REMOVED THE WEB LBL 45 - 60 BS 440 - 660 IAW SRM 51-40-02, REPAIRED THE WEB IAW EA F-5310-T0315254 REV PS P1, INSTALLED REPAIRED WEB IAW SRM 51-40-02 AND DWG 657N3399 REV A.
